RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 1996, Volume 2, Issue 1, Pages 161–170 (Mi fpm137)  

On properties of maximal homomorphic prototypes of $k$-valued logic in $l$-valued logic

A. V. Makarov

M. V. Lomonosov Moscow State University

Abstract: The properties of the set $\mathcal L_{k}^{l}$ of all closed subsets of $l$-valued logic $P_l$, which may be reflected homomorphically onto $P_k$ are investigated. We determined all maximal elements of $\mathcal L_{k}^{l}$ and proved that any maximal element is generated by a single function. The asymptotic formula for the number of in pairs nonisomorphic maximal elements of $\bigcup_{k=2}^l\mathcal L_{k}^{l}$ was obtained.

Full text: PDF file (360 kB)

Bibliographic databases:
UDC: 519.716.5
Received: 01.03.1995

Citation: A. V. Makarov, “On properties of maximal homomorphic prototypes of $k$-valued logic in $l$-valued logic”, Fundam. Prikl. Mat., 2:1 (1996), 161–170

Citation in format AMSBIB
\Bibitem{Mak96}
\by A.~V.~Makarov
\paper On properties of maximal homomorphic prototypes of $k$-valued logic in $l$-valued logic
\jour Fundam. Prikl. Mat.
\yr 1996
\vol 2
\issue 1
\pages 161--170
\mathnet{http://mi.mathnet.ru/fpm137}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1793165}
\zmath{https://zbmath.org/?q=an:0897.03021}


Linking options:
  • http://mi.mathnet.ru/eng/fpm137
  • http://mi.mathnet.ru/eng/fpm/v2/i1/p161

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:149
    Full text:62
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020